MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Subluxation (4525); Swelling/ Edema (4577); No Clinical Signs, Symptoms or Conditions (4582); Joint effusion (4849)
Date of Event 08/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, a 59 yo male, who had an initial right knee implanted on (b)(6) 2018, underwent a revision procedure on (b)(6) 2022, approximately 3 years 9 months post the initial implant procedure for unknown reasons.Poly swap was performed.The patient was last known to be in stable condition following the event.The product is not returning as the hospital refused release of the implant.
 
Additional Manufacturer Narrative
No device return anticipated as the hospital refused return.Concomitants: 02-010-03-0340 - logic cr femoral cem, right, sz 4 sn: (b)(4), 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t sn: (b)(4), 200-02-35 - three peg patella 35mm sn: (b)(4), recall: z-0021-2022.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent poly swap/revision was reported to be due to device recall.No other reason reported.
 
Additional Manufacturer Narrative
D6b: explant date corrected from (b)(6) 2022 to (b)(6) 2022.
 
Event or Problem Description
Legal case.
 
Additional Manufacturer Narrative
G4: aware date for the initial medwatch sent stated 10/18/2022 which is incorrect.Correct initial aware date should be 8/18/2022.
 
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement surgery on (b)(6) 2018.They subsequently underwent right knee revision surgery on (b)(6) 2022, approximately 3 years 10 months post primary procedure.(b)(6) 2022 op report postoperative diagnosis: right total knee with polyethylene failure.Preoperative x-ray was concerning for medial space narrowing and some subluxation of "the joint" representing polyethylene failure.The surgeon noted the patient had a large serosanguineous effusion.There was no purulence or metallosis present.The patient's synovium was severely hypertrophic and had a dusky brown appearance.The posterior lip of the polyethylene was destroyed, and the surgeon noted their were retained fragments of polyethylene within the tibial insert, which had to be removed.The patellar plastic looked to be in good condition, but had a small area of indentation from articulation; however, no evidence of polyethylene breakdown, so it was retained.Patient was transferred to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Further information and/or re-opened investigation findings will be provided within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: investigation results: the revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.Additionally, a contributing factor to the wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.The extent and root cause of the prosthesis wear could not be determined as the device was not returned for evaluation, and images and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, b5, d1, g1, h4, h6: clinical code, component code, type of investigation, and investigation findings codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported, a male, who had an initial right knee implanted and then underwent a revision procedure, approximately 3 years 9 months post the initial implant procedure for unknown reasons.Poly swap was performed.The patient was last known to be in stable condition following the event.The product is not returning as the hospital refused release of the implant.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key15438414
Report Number1038671-2022-01131
Device Sequence Number20229447
Product Code JWH
UDI-Device Identifier10885862174529
UDI-Public10885862174529
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM
Device Catalogue Number02-012-49-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer10/12/2022
01/25/2023
02/01/2023
06/22/2023
01/31/2024
02/17/2026
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date11/08/2022
01/30/2023
02/01/2023
07/19/2023
02/06/2024
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/29/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexMale